波兰科学研究院数学研究所
期刊
会议
图书
作者:M. R. Koushesh
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.245, pp.33-99IMPAS
摘要:Let $X$ be a completely regular topological space. We assign to each (set-theoretic) ideal of $X$ an (algebraic) ideal of $C_B(X)$, the normed algebra of continuous bounded scalar-valued mappings on $X$ equipped with the supremum norm. We then prove several representation th...
作者:Maria F. Gamal’
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.246, pp.133-166IMPAS
摘要:For a power bounded or polynomially bounded operator $T$ sufficient conditions for the existence of a nontrivial hyperinvariant subspace are given. These hyperinvariant subspaces are the closures of the range of $\varphi (T)$, where $\varphi $ is a singular inner function if $T$ ...
作者:Raphaël Clouâtre , Laurent W. Marcoux
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.244, pp.25-41IMPAS
摘要:We examine rigidity phenomena for representations of amenable operator algebras which have an ideal of compact operators. We establish that a generalized version of Kadison’s conjecture on completely bounded homomorphisms holds for the algebra if the associated quotient is a...
作者:Shahar Mendelson , Emanuel Milman , Grigoris Paouris
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.244, pp.159-202IMPAS
摘要:We propose a program for establishing a conjectural extension to theclass of (origin-symmetric) log-concave probability measures $\mu$, ofthe classical dual Sudakov minoration on the expectation of thesupremum of a Gaussian process:\begin{equation}\label{eq:abstract}M\Bigl(Z...
作者:Rafał Filipów , Jacek Tryba
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.245, pp.101-127IMPAS
摘要:We examine the relationship between ideal convergence and matrix summability in the realm of bounded and unbounded sequences.
作者:Matthew Daws , Nico Spronk
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.245, pp.15-31IMPAS
摘要:We prove two theorems about convolution operators on $L^p(G)$ for a locally compact group $G$. First, if $G$ has the approximation property, then the algebra of convoluters is the algebra of pseudo-measures. Second, the bicommutant of the algebra of pseudo-measures is the algebra...
作者:Livio Flaminio , Krzysztof Frączek , Joanna Kułaga-Przymus ...
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.244, pp.43-97IMPAS
摘要:Let $ G $ be a connected, simply connected nilpotent Lie group and$ \Gamma \lt G $ a lattice. We prove that each ergodicdiffeomorphism $ \phi(x\Gamma)=uA(x)\Gamma $ on thenilmanifold $ G/\Gamma $, where $ u\in G $ and $ A\colon G\to G $ is aunipotent automorphism satisfying ...
作者:Martijn Caspers
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.246, pp.71-107IMPAS
摘要:We consider semigroup BMO-spaces associated with arbitrary von Neumann algebras and prove interpolation theorems. This extends results by Junge–Mei for the tracial case. We give examples of multipliers on free Araki–Woods algebras and in particular we find $L_\infty \rightar...
作者:Jacek Gulgowski , Sander Hille , Tomasz Szarek ...
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.246, pp.109-131IMPAS
摘要:Using the classical Central Limit Theorem for stationary Markov chains proved by M. I. Gordin and B. A. Lifshits (1978) we show that it also holds for non-stationary Markov chains provided the transition probabilities satisfy the spectral gap property in the Kantorovich–Rubi...
作者:Javad Mashreghi , Thomas Ransford
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.244, pp.99-107IMPAS
摘要:We show that, for many holomorphic function spaces on the unit disk, a continuous endomorphism that sends inner functions to inner functions is necessarily a weighted composition operator.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×